# SDR USAA2012100900025

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 57,925 hours, 38,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK - SEAT PROXIMITY ESCAPE PATH LIGHTING INOPERATIVE BETWEEN SEAT ROWS 7 TO ROW 10.  REPLACED SEAT PROXIMITY LIGHTS AT SEAT ROW 7 TO ROW 10.  FAILED TEST AND FOUND 2 PINCHED WIRES, REPAIRED IAW B737-400 AWM 33-51-41, AMM 33-51-12-910-801-C.
